# SDR DL78K030691

- Difficulty date: July 22, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 4,402 hours, 5,496 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Popped
- Location: Right Overwing
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT FWD AND AFT OVERWING LIGHT CAME ON DURING TAKE OFF ROLL - FOUND CIRCUIT BREAKER OUT - RESET SAME AND INSPECTED SYSTEM - ALL OK
